# SDR ASOA20131101410

- Difficulty date: November 1, 2013
- Submitted: November 2, 2013
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 25,366 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, INSPECTION FOUND THE CARGO DOOR LOWER SILL FRAME HAD A CORRODED NUT PLATE.  MAINTENANCE R & R THE CARGO DOOR SILL IAW SRM 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
